# SDR FDEA202101010001

- Difficulty date: January 1, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 64,246 hours, 23,790 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tee Fitting
- Part number: AJK7022509
- Condition: Cracked
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

"HYD 3 ELEV OFF" ALERT CAME ON.  WE NOTICED HYD 3 QUANTITY SLOWLY DECLINE.  WE LATER HAD HYD QUANTITY  LOW.  WE EXTENDED THE LANDING GEAR NORMALLY.  WE THEN  HAD HYD 3 FAIL.  AFTER BLOCK IN FOUND HYDRAULIC QTY NR 3 SYSTEM AT 3.5 GAL.  FOUND HYD LINE CRACKED AT TEE FITTING  MPN.  AJK7022-509, UPPER HYD.  LINE AT HORIZONTAL STAB UPPER PRIMARY CONTROL VALVE.  REMOVED AND REPLACED BROKEN HYD LINE, PER 20-10-01-2.  SERVICED NR 3 HYD SYSTEM, PER MM 12-13-02-3.  LEAK AND OPERATIONS CHECKS NORMAL.  OK TO CONTINUE.
